University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Sahadevan, R, Rasin, OG and Hydon, PE (2007) Integrability conditions for nonautonomous quad-graph equations JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 331 (1). 712 - 726. ISSN 0022-247X

Bartuccelli, MV, Deane, JHB and Gentile, G (2007) Globally and locally attractive solutions for quasi-periodic ally forced systems JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 328 (1). 699 - 714. ISSN 0022-247X

This list was generated on Sat Oct 25 19:19:46 2014 IST.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800